Alert archive / Arkansas / Flash Flood Warnings in 2013
Flash Flood Warning 21, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 21, 2013, 10:40 AM CDT for 5 counties in Arkansas. It was in force for 110 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2013, 10:40 AM CDT (15:40 UTC)
- Expired
- May 21, 2013, 12:30 PM CDT
- In force
- 110 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Logan County, AR, Montgomery County, AR, Polk County, AR, Scott County, AR, Yell County, AR
The radar
The Western Arkansas radar (KSRX), 71 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.7 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1272 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
727
WGUS54 KLZK 211540
FFWLZK
ARC083-097-113-127-149-211730-
/O.NEW.KLZK.FF.W.0021.130521T1540Z-130521T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1040 AM CDT TUE MAY 21 2013
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTH CENTRAL LOGAN COUNTY IN WESTERN ARKANSAS...
NORTHWESTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...
POLK COUNTY IN WESTERN ARKANSAS...
SCOTT COUNTY IN WESTERN ARKANSAS...
WESTERN YELL COUNTY IN CENTRAL ARKANSAS...
* UNTIL 1230 PM CDT
* AT 1039 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH VERY HEAVY RAINFALL...AFFECTING PORTIONS OF
WEST CENTRAL ARKANSAS. RADAR INDICATES 1 TO 2 INCHES OF RAIN
HAVE FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST 3 HOURS WITH
DDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO
OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE
WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO
RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WALDRON... MENA...
CANEY CREEK WILDERNESS...
STONEHOUSE REC AREA... SHADY...
QUEEN WILHELMINA STATE PARK...
POLK COUNTY FAIRGNDS... ODEN...
MUDDY CREEK WMA... MENA INTERMOUNTAIN AIRPORT...
MCCAULEY... LAKE WILHELMINA... LAKE MENA...
HATFIELD... FOURCHE VALLEY... CARDIFF...
BEAUCHAMP... Y CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3480 9442 3512 9354 3474 9347 3440 9399
3438 9443
$$
55What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 21, 10:28 AM CDT, 12 minutes earlier.
Area forecast discussion, May 21, 10:28 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1028 AM CDT TUE MAY 21 2013 .UPDATE... A NUMBER OF MESOSCALE FEATURES WILL HAVE A SUBSTANTIAL EFFECT ON SENSIBLE WEATHER ELEMENTS IN THE NEAR TERM. 15Z SUBJECT SURFACE ANALYSIS INDICATES A BOUNDARY FROM JUST NORTHEAST OF JBR...TO THE RED RIVER. A BUBBLE HIGH WAS NOTED NEAR RUSSELLVILLE...WITH A WAKE LOW LIKE FEATURE NEAR TULSA. EFFICIENT CONVECTIVE OVERTURNING HAS OCCURED ACROSS MOST OF WEST CENTRAL...NORTHWEST...AND NORTH CENTRAL SECTIONS. OBJECTIVE ANALYSIS OF INSTABILITY FIEDS INDICATE THE BEST AVAILABLE ENERGY IS LOCATED ACROSS THE SOUTHERN THIRD OF THE STATE. FORECAST SHEAR PROFILES INDICATE THAT THIS WILL ALSO BE THE AREA FOR SUSTAINED...ORGANIZED UPDRAFTS THIS AFTERNOON. 55 && .PREV DISCUSSION... /ISSUED 444 AM CDT TUE MAY 21 2013/ SHORT TERM...TODAY THROUGH WEDNESDAY SEVERAL ROUNDS OF THUNDERSTORMS HAVE MOVED THROUGH THE AREA DURING THE EVENING AND OVERNIGHT HOURS...WITH ANOTHER LINE OF STORMS DEVELOPING ACROSS THE WESTERN COUNTIES. WITH THE COLD FRONT STILL BACK ACROSS CENTRAL OKLAHOMA...AND THE LOW LEVEL JET CONTINUING TO FEED MOISTURE INTO THE AREA...SEVERAL MORE ROUNDS OF RAINFALL ARE EXPECTED. HAVE EXPANDED THE FLASH FLOOD WATCH FARTHER SOUTH...AND INCLUDED THE PINE BLUFF AREA DUE TO THE HEAVY RAINFALL LAST FRIDAY. ONE TO TWO INCHES IS EXPECTED ACROSS THE AREA...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE. THE TIMING WILL BE THROUGH THE AFTERNOON ACROSS THE NORTH...AND THROUGH THE OVERNIGHT HOURS ACROSS CENTRAL AND SOUTHERN ARKANSAS. THE OTHER CONCERN TODAY WILL BE THE SEVERE POTENTIAL. AHEAD OF THE COLD FRONT...EXPECT A THUNDERSTORM COMPLEX TO DEVELOP...WITH INSTABILITY AND LAPSE RATES CONDUCIVE TO DAMAGING WINDS AND LARGE HAIL. WHILE SHEAR IS NOT AS IMPRESSIVE AS MONDAY ACROSS OKLAHOMA...AN ISOLATED TORNADO CAN NOT BE RULED OUT...ESPECIALLY ACROSS THE SOUTHWEST. IT WILL TAKE A WHILE FOR THE CONVECTION TO LEAVE THE AREA...AS THE UPPER LOW WILL PASS FAR TO THE NORTH OF THE REGION. RAIN CHANCES WILL REMAIN IN THE FORECAST THROUGH WEDNESDAY AFTERNOON. LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY COLD FRONT WILL BE MOVING SOUTH ACROSS THE PLAINS AT THE START OF THE LONG TERM PERIOD AS UPPER TROUGH MOVES SE INTO THE GREAT LAKES REGION. THIS FRONT WILL STRUGGLE TO MOVE VERY FAR INTO NRN AR FOR THU...BUT ANOTHER UPPER WAVE WILL SWING AROUND THE BASE OF THE UPPER TROUGH TO THE NE...WITH ANOTHER...STRONGER FRONT MOVING SOUTH TOWARDS THE STATE. THIS FRONT WILL HAVE ENOUGH PUSH TO MOVE THROUGH MUCH OF THE STATE BY FRI...WITH DRIER AND COOLER CONDITIONS EXPECTED FOR LATE THIS WEEK INTO THE UPCOMING WEEKEND. WILL KEEP POPS MENTIONED FOR THU AS THE INITIAL FRONT STALLS...THEN MENTION SOME SLIGHT CHANCE POPS FOR FRI AS WELL...AS THE SECOND FRONT MOVES INTO AR. HOWEVER...POPS ON FRI WILL BE LIMITED TO THE SOUTH AND WEST AS THE DRIER MORE STABLE AIR MOVES INTO AR FROM THE NE. OVER THE UPCOMING MEMORIAL DAY WEEKEND...UPPER RIDGE WILL EXPAND ACROSS THE SRN CONUS...WITH HIGH PRESSURE SLIDING FURTHER EAST AT THE SFC. THIS WILL RESULT IN A RETURN TO SRLY FLOW ACROSS MUCH OF AR BY SUN...BUT THE INFLUENCE OF THE EXPANDING UPPER RIDGE SHOULD KEEP POPS LIMITED INTO MON. HOWEVER...SOME DIURNALLY DRIVEN CONVECTION COULD DEVELOP DURING THE PEAK HEATING OF THE AFTERNOON HRS...ESPECIALLY SUN AND MON. HOWEVER...GIVEN UNCERTAINTY IN MED RANGE MODEL SOLUTIONS...WILL KEEP SILENT POPS LATE IN THE FORECAST FOR NOW AS UNCERTAINTY IS TOO HIGH. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 80 63 84 62 / 70 80 20 10 CAMDEN AR 88 69 85 66 / 60 80 20 10 HARRISON AR 78 57 80 58 / 80 70 10 10 HOT SPRINGS AR 84 67 85 65 / 80 80 20 10 LITTLE ROCK AR 84 67 86 66 / 70 80 20 10 MONTICELLO AR 89 69 85 67 / 50 80 30 10 MOUNT IDA AR 83 64 84 63 / 80 80 10 10 MOUNTAIN HOME AR 79 59 81 59 / 70 70 10 10 NEWPORT AR 82 65 84 63 / 70 80 30 10 PINE BLUFF AR 86 69 85 66 / 60 80 30 10 RUSSELLVILLE AR 81 61 83 63 / 80 80 10 10 SEARCY AR 82 65 85 63 / 70 80 20 10 STUTTGART AR 85 68 86 66 / 60 80 30 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-CLARK- CLEBURNE-FAULKNER-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON- JEFFERSON-LONOKE-MONROE-MONTGOMERY-PERRY-PIKE-PRAIRIE-PULASKI- SALINE-WHITE-WOODRUFF. FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BAXTER-BOONE- CONWAY-FULTON-IZARD-JOHNSON-LOGAN-MARION-NEWTON-POPE-SEARCY- SHARP-STONE-VAN BUREN. FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR POLK-SCOTT-YELL. && AVIATION...99
Hazardous weather outlook, May 21, 4:29 AM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 429 AM CDT TUE MAY 21 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-221000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 429 AM CDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ACROSS WESTERN ARKANSAS EARLY THIS MORNING WILL CONTINUE TO MOVE EAST AND NORTHEAST OVER THE NEXT FEW HOURS. THERE WILL CONTINUE TO BE SOME POTENTIAL FOR STRONG TO SEVERE WEATHER WITH THIS ACTIVITY OVER THE NEXT FEW HOURS...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE WITH THE STRONGEST STORMS. SOME HEAVY RAINFALL WILL ALSO BE POSSIBLE...LEADING TO LOCALIZED FLASH FLOODING AS THESE STORMS MOVE OVER AREAS THAT SAW SOME HEAVY RAINFALL ON MONDAY EVENING. EXPECT SHOWERS AND THUNDERSTORMS TO REDEVELOP LATER THIS MORNING AND ESPECIALLY DURING THE AFTERNOON HOURS AS A POTENT STORM SYSTEM TO THE WEST MOVES OVER ARKANSAS. ANY THUNDERSTORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH HIGH LEVELS OF INSTABILITY AND MOISTURE IN PLACE. THE MAIN THREATS WITH THE STRONGEST STORMS WILL BE DAMAGING WINDS AND DESTRUCTIVE LARGE HAIL. THE POTENTIAL FOR TORNADOES WILL EXIST...ESPECIALLY ACROSS SOUTHWESTERN SECTIONS OF THE STATE WHERE THE BEST COMBINATION OF INSTABILITY AND LOW LEVEL SHEAR WILL COINCIDE. DUE TO THE HIGH LEVELS OF MOISTURE IN PLACE...AND WITH MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED...THERE WILL BE A THREAT FOR FLASH FLOODING AS SOME LOCATIONS COULD SEE SEVERAL INCHES OF RAINFALL IN A SHORT TIME FRAME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL DECREASE BEGINNING ON WEDNESDAY AFTERNOON AS MORE STABLE AND DRIER AIR MOVES INTO THE STATE. A COLD FRONT WILL MOVE INTO THE STATE FOR FRIDAY...BUT CHANCES FOR PRECIPITATION WILL BE LIMITED TO THE SOUTH AND WESTERN SECTIONS OF THE STATE. AT THIS TIME...THE THREAT FOR WIDESPREAD SEVERE WEATHER WILL BE LOW LATE THIS WEEK AND INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62
In the hours before
Special weather statement, May 21, 6:24 AM CDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
624 AM CDT TUE MAY 21 2013
ARZ007-015-016-025-033-034-211145-
INDEPENDENCE AR-IZARD AR-JACKSON AR-SHARP AR-WHITE AR-WOODRUFF AR-
624 AM CDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOODRUFF...NORTHEASTERN
WHITE...SHARP...JACKSON...EASTERN IZARD AND EASTERN INDEPENDENCE
COUNTIES UNTIL 645 AM CDT...
AT 619 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTH OF
SIDNEY TO 7 MILES NORTHEAST OF MOOREFIELD TO 7 MILES SOUTH OF OIL
TROUGH TO 3 MILES WEST OF RUSSELL...AND MOVING EAST AT 55 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
NEWPORT... BATESVILLE... TUPELO...
TUCKERMAN... SWIFTON... SIDNEY...
SALADO... RUSSELL... PLEASANT PLAINS...
OIL TROUGH... NEWARK... MOOREFIELD...
MCFADDEN... MAGNESS... JACKSONPORT...
GRUBBS... DIAZ... CAVE CITY...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3632 9125 3625 9125 3622 9134 3590 9135
3588 9102 3536 9103 3530 9166 3577 9165
3611 9173 3637 9128
TIME...MOT...LOC 1124Z 250DEG 48KT 3606 9157 3585 9140
3556 9135 3538 9148
/62Local storm report, May 21, 6:25 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
625 AM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND GST 10 SW LESLIE 35.73N 92.68W
05/21/2013 E60.00 MPH SEARCY AR TRAINED SPOTTER
LIMBS WERE BLOWN DOWN.
0500 AM HAIL 10 SW LESLIE 35.73N 92.68W
05/21/2013 E0.75 INCH SEARCY AR TRAINED SPOTTER
PEA TO PENNY SIZE HAIL FELL.
&&
57Special weather statement, May 21, 6:26 AM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
626 AM CDT TUE MAY 21 2013
ARZ025-033-034-045>047-211210-
JACKSON AR-LONOKE AR-MONROE AR-PRAIRIE AR-WHITE AR-WOODRUFF AR-
626 AM CDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR WOODRUFF...SOUTHEASTERN WHITE...
PRAIRIE...NORTHERN MONROE...NORTHERN LONOKE AND EXTREME SOUTHEASTERN
JACKSON COUNTIES UNTIL 715 AM CDT...
AT 624 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HURRICANE LAKE
WMA TO 7 MILES NORTHWEST OF DES ARC TO 2 MILES WEST OF THURMAN TO 4
MILES SOUTH OF LONOKE...AND MOVING EAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
LONOKE... HAZEN... DES ARC...
DE VALLS BLUFF... CLARENDON... BRINKLEY...
AUGUSTA... WEST POINT... THURMAN...
SYLVANIA... SISEMORE... PRYOR...
PRAIRIE CENTER... PEPPERS LANDING... METO...
MCCRORY... MCCREANOR... HURRICANE LAKE WMA...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3466 9204 3501 9194 3532 9155 3537 9104
3501 9103 3499 9105 3499 9114 3492 9114
3491 9111 3474 9110 3473 9104 3466 9104
TIME...MOT...LOC 1126Z 271DEG 36KT 3524 9144 3506 9154
3497 9179 3474 9187
62Local storm report, May 21, 6:42 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
642 AM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 AM TSTM WND DMG HEBER SPRINGS 35.50N 92.04W
05/21/2013 CLEBURNE AR STORM CHASER
TREES AND POWER LINES WERE BLOWN DOWN. A TREE WAS ON A
HOUSE...AND A ROOF WAS PEELED OFF A STORAGE SHED.
&&
57Local storm report, May 21, 8:17 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
817 AM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM TSTM WND DMG 4 S CLINTON 35.52N 92.45W
05/21/2013 VAN BUREN AR TRAINED SPOTTER
A TREE WAS BLOWN DOWN.
&&
57Special weather statement, May 21, 9:42 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
942 AM CDT TUE MAY 21 2013
ARZ030-037-040-211505-
LOGAN AR-POLK AR-SCOTT AR-
942 AM CDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR SCOTT...POLK AND EXTREME
SOUTHWESTERN LOGAN COUNTIES UNTIL 1000 AM CDT...
AT 933 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF
MANSFIELD TO 7 MILES SOUTHWEST OF MOUNTAIN FORK...AND MOVING
SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
WALDRON... MENA... SHADY...
QUEEN WILHELMINA STATE PARK...
POLK COUNTY FAIRGNDS... OLIVER...
MOUNTAIN FORK... MORGAN SPRINGS...
MENA INTERMOUNTAIN AIRPORT... MCCAULEY...
MANSFIELD... LAKE WILHELMINA... LAKE MENA...
LAKE HINKLE... HATFIELD... HARTLEY...
COSSATOT RIVER STATE PARK... CARDIFF...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3475 9446 3494 9443 3497 9424 3505 9423
3507 9425 3509 9419 3495 9382 3435 9413
3435 9419 3445 9447
TIME...MOT...LOC 1442Z 295DEG 30KT 3500 9421 3454 9444
55The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:00 PM CDT | Special Weather Statement | LZK | Boone | 30 min |
| May 20, 8:54 PM CDT | Special Weather Statement | LZK | Newton | 46 min |
| May 20, 9:38 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Pope | 52 min |
| May 20, 9:43 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 47 min |
| May 20, 10:09 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Pope, Van Buren, Yell | 51 min |
| May 20, 10:13 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 32 min |
| May 20, 10:30 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy, Van Buren | 45 min |
| May 20, 10:43 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Saline, Yell | 32 min |
| May 20, 11:21 PM CDT | Special Weather Statement | LZK | Faulkner | 29 min |
| May 20, 11:23 PM CDT | Special Weather Statement | LZK | Stone, Van Buren | 32 min |
| May 20, 11:26 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Pulaski, Saline | 34 min |
| May 20, 11:34 PM CDT | Severe Thunderstorm Warning | LZK | Fulton | 26 min |
| May 20, 11:41 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, White | 34 min |
| May 20, 11:56 PM CDT | Special Weather Statement | LZK | Cleburne, Independence, Izard, Stone | 44 min |
| May 21, 12:01 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Jackson, Lonoke, Monroe, Prairie, Pulaski and 2 more | 44 min |
| May 21, 12:15 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Hot Spring, Jefferson, Lonoke, Monroe and 3 more | 45 min |
| May 21, 12:21 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Jackson, Sharp, Stone and 2 more | 39 min |
| May 21, 12:25 AM CDT | Special Weather Statement | LZK | Scott | 30 min |
| May 21, 12:30 AM CDT | Special Weather Statement | LZK | Sharp | 15 min |
| May 21, 12:36 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, Lonoke, Monroe, Prairie, White, Woodruff | 24 min |
| May 21, 12:55 AM CDT | Special Weather Statement | LZK | Logan, Scott | 30 min |
| May 21, 12:57 AM CDT | Special Weather Statement | LZK | Arkansas, Monroe, Prairie | 43 min |
| May 21, 1:28 AM CDT | Special Weather Statement | LZK | Yell | 32 min |
| May 21, 2:01 AM CDT | Special Weather Statement | LZK | Conway, Yell | 29 min |
| May 21, 2:09 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Van Buren, Yell | 36 min |
| May 21, 2:44 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Independence, Perry, Stone and 2 more | 31 min |
| May 21, 3:12 AM CDT | Special Weather Statement | LZK | Johnson, Logan, Scott | 28 min |
| May 21, 3:14 AM CDT | Special Weather Statement | LZK | Cleburne, Faulkner, Independence, White | 31 min |
| May 21, 3:45 AM CDT | Special Weather Statement | LZK | Johnson, Logan, Scott, Yell | 30 min |
| May 21, 4:06 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Newton, Perry, Pope and 4 more | 39 min |
| May 21, 4:41 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Newton, Perry and 5 more | 49 min |
| May 21, 5:22 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Faulkner, Independence, Izard, Searcy and 3 more | 38 min |
| May 21, 5:25 AM CDT | Special Weather Statement | LZK | Lonoke, Pulaski, Saline, White | 30 min |
| May 21, 5:59 AM CDT | Special Weather Statement | LZK | Cleburne, Independence, Izard, Jackson, Sharp, White | 31 min |
| May 21, 6:01 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 29 min |
| May 21, 6:24 AM CDT | Special Weather Statement | LZK | Independence, Jackson, Sharp | 21 min |
| May 21, 6:26 AM CDT | Special Weather Statement | LZK | Lonoke, Monroe, Prairie, Woodruff | 44 min |
| May 21, 9:42 AM CDT | Special Weather Statement | LZK | Polk, Scott | 23 min |
| May 21, 11:12 AM CDT | River Flood Advisory | LZK | Saline | 11 hr |
| May 21, 11:36 AM CDT | River Flood Warning | LZK | Independence, Jackson, Lawrence | 9 hr |
| May 21, 12:06 PM CDT | Special Weather Statement | LZK | Faulkner, Saline | 29 min |
| May 21, 12:42 PM CDT | Special Weather Statement | LZK | Cleburne, Independence, Pulaski, White | 28 min |
| May 21, 12:47 PM CDT | Flash Flood Warning | LZK | Newton, Pope, Searcy, Van Buren | 3 hr |
| May 21, 2:02 PM CDT | Special Weather Statement | LZK | Jackson | 28 min |
| May 21, 2:09 PM CDT | Severe Thunderstorm Warning | LZK | Prairie, White, Woodruff | 36 min |
| May 21, 2:34 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 26 min |
| May 21, 2:41 PM CDT | Special Weather Statement | LZK | Arkansas, Monroe, Prairie | 29 min |
| May 21, 2:54 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie, Woodruff | 36 min |
| May 21, 3:33 PM CDT | Special Weather Statement | LZK | Ouachita | 32 min |
| May 21, 3:49 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas | 26 min |
Nearby
Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.